# SDR SWIA201743277

- Difficulty date: April 18, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 33,432 hours, 31,144 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Worn
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193AB FAIRING HAS ALL FOUR FAIRING ATTACH FITTINGS WORN. ELONGATED BOLT HOLES. REMOVED AND REPLACED THE ATTACH FITTINGS IAW SRM.
